Record number :
1581548
Title of article :
Internal normality and internal compactness
Author/Authors :
Chodounsk‎، نويسنده , , David and Murtinovل، نويسنده , , Eva، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2008
Pages :
6
From page :
201
To page :
206
Abstract :
This text contains an example which presents a way to modify any Dowker space to get a normal space X such that X × [ 0 , 1 ] is not κ-normal, and a theorem implying the existence of a non-Tychonoff space which is internally compact in a larger regular space. It gives answers to several questions by Arhangelʹskii [A.V. Arhangelʹskii, Relative normality and dense subspaces, Topology Appl. 123 (2002) 27–36].
Keywords :
?-normality , Relative normality , relative compactness
Journal title :
Topology and its Applications
Journal title :
Topology and its Applications
Serial Year :
2008
Link To Document :
بازگشت